# SDR UIEA201000114

- Difficulty date: August 5, 2009
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 59,951 hours, 10,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX STA 1920 - S40R BODY SKIN FOUND SCRATCH MARK. FX STA 1920 S, 40R SCRATCH OVERLAPPING SKIN TRIMMED OFF.  REPAIRED IAW SRM 53-00-01-2R-10, FIG 201, REPAIR 10 WITHOUT ZERO TIME.
